# SDR AALA2009042100001

- Difficulty date: April 21, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- Aircraft time: 23,972 hours, 8,265 cycles
- Engine: Rroyce RB211535E4
- Engine time: 598 hours, 194 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Part number: BACC63CM1203SNA
- Condition: Burned
- Location: P1 Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

VVI INFLIGHT MIA-LPB - RIGHT ENGINE PRESSURE RATIO PROBLEM. LANDED VVI WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  FOUND ENGINE P1-PROBE WITH BURNT PINS AND P1 PROBE CONNECTOR WITH TWO SOCKETS BURNED. REMOVED AND REPLACED P1 PROBE CONNECTOR.  REPLACED ENGINE PRESSURE RATIO TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
